MathSciNet Relay Station
MathSciNet bibliographic data
MR226880 (37 #2466) 65.66
Simpson, R. Bruce A fundamental solution for a biharmonic finite-difference operator. Math. Comp. 21 1967 321–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement